# SDR USAA20090406SB050

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT AND GEAR SELECTED UP, CREW REPORTED THE RIGHT MAIN LANDING RED LIGHT INDICATED RED.  WHEN HANDLE WAS MOVED TO OFF, RIGHT MAIN LANDING GEAR INDICATED GREEN.  WHEN HANDLE WAS MOVED TO DOWN, THREE GREEN AND NO RED WAS INDICATED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE M986 CIRCUIT CARD (MAIN GEAR RED LIGHT) PER MM 32-09-20.  OPERATIONAL CHECK GOOD.
